Presentation-day details

Translations are NOT provided. The event is in English only!

A one of a kind extraordinary 8-days of intensive global LIVESTREAMING events program!

Participating in the LIVESTREAMING:
Each speaker will be streaming live from their individual locations during the week-long event. You will receive an e-mail containing an access link prior to each day’s broadcast that you have registered and paid for. This link/access code will be unique to each registrant and cannot be used by anyone else. Participants will be able to comment on the presentations using the chat area feature, which will be moderated by event staff.
To optimize your viewing experience, please review the tips provided here: https://streamingforthesoul.com/technical/

Can’t make this date or time? A REPLAY will be available online for 3 weeks!

Conference Days and Full Day Workshops with the Keynotes:

June 12, 2020 (Friday): Full Day Workshop with Dr. Joe Dispenza
June 13, 2020 (Saturday): Science & Spirituality Worldwide Conference (1)
June 14, 2020 (Sunday): Full Day Workshop with Dr. Bruce Lipton
June 15, 2020 (Monday): Science & Spirituality Worldwide Conference (2)
June 16, 2020 (Tuesday): Full Day Workshop with Gregg Braden
June 17, 2020 (Wednesday): Full Day Workshop with Lynne McTaggart
June 18, 2020 (Thursday): Full Day Workshop with Anita Moorjani
June 19, 2020 (Friday): Kryon Team Conference

Conference Days and Full Day Workshops with the Keynotes:

Event 1 of 7 Event Pack Special Discount

June 12, 2020 (Friday)
LIVESTREAMING: DR. JOE DISPENZAFULL DAY WORKSHOP
TIME: 8:45 AM - 4:00 PM PDT Worldwide Time Zone Converter

*The REPLAY for Dr. Joe’s workshop will only be available for 24 hrs – see additional note under the Livestreaming schedule below
LIVESTREAMING Price: $99.00 USD (Original Price: $249.00 USD)

REGISTER NOW!

What you will learn and experience with Dr. Joe Dispenza

DAY TIME SCHEDULE (PDT)*

*NOTE: Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:30 AM SESSION (90 min)
10:30 – 11:00 AM BREAK (30 min)
11:00 – 12:00 PM SESSION (60 min)
12:00 – 01:00 PM LUNCH BREAK (60 min)
01:00 – 02:30 PM SESSION (90 min)
02:30 – 03:00 PM BREAK (30 min)
03:00 – 04:00 PM SESSION (60 min)

*Please note that the REPLAY for Dr. Joe workshop will only be available for 24 hrs starting on June 20th 12:00am PDT and ending June 20th 11:59pm PDT.


Becoming Supernatural: The Science of How Common People Are Doing the Uncommon

Dr Joe Dispenza has travelled the world teaching people the science of change. He has chronicled his students’ progress through rigorous scientific testing, including brain scans, blood tests and heart monitoring. In this workshop, Dr Joe will present his findings which show people healing themselves from chronic illness, having inter-dimensional experiences and interacting in other realms.

The world is changing. This is a time in history where it’s not enough to know. This is a time in history to know how. In this workshop you’ll learn the fundamentals behind what it takes to do the uncommon: to become supernatural and to create the life you want.

Once you understand the science behind transformation, you’ll have all the tools you need to create the life you deserve.

Dr Joe draws on up-to-the minute research in neuroscience, epigenetics and quantum physics to show how this kind of transformation takes place and what it can mean for your life. In this one-day workshop, you’ll explore how to:

  • Free yourself from the past by reconditioning your body to a new mind
  • Change your frequency and energy to allow you to create reality in the ‘generous present moment’
  • Shift your awareness beyond the limited, predictable material world
  • Move into the quantum field of infinite possibilities

This innovative workshop combines profound scientific information with ancient wisdom to show how anyone can experience a more mystical life. Dr Joe offers nothing less than a program for stepping outside our physical reality and into a new world. As he writes, ‘This is who we really are, and this is the future I’m creating – one in which each and every one of us becomes supernatural.’

Dr. Joe Dispenza’s bio »

Event 2 of 7 Event Pack Special Discount

June 13, 2020 (Saturday)
LIVESTREAMING: SCIENCE & SPIRITUALITY WORLDWIDE CONFERENCE (1)
TIME: 8:45 AM - 6:00 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

The only speakers at this event:
DR. JOE DISPENZAGREGG BRADENLYNNE MCTAGGART – DR. BRUCE LIPTONLEE CARROLL and KRYON!
Each day conference content and information is different!

Special keynotes, presentations, panels and Q&A’s!

LIVESTREAMING Price: $99.00 USD (Original Price: $279.00 USD)

REGISTER NOW!

DAY TIME SCHEDULE (PDT)*

*NOTE: Order of Keynotes is subject to change. Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:00 AM GREGG BRADEN (60 min) – Neurons, Bones and Robots: The Ultimate Battle For Our Humanness – Click to view description >

Neurons, Bones and Robots: The Ultimate Battle For Our Humanness

Advanced technology and transhumanism is blurring the line between human, artificial intelligence and machines. As we enhance / replace human neurons, bone and tissue with artificial devices that mimic our function, we risk losing the very qualities that we cherish as a species. How far do we take this growing trend? New discoveries in neurology and biology reveal that we already have the capacity to do what the chips and AI are attempting – we ARE the technology!

10:00 – 10:15 PM BREAK (15 min)
10:15 – 10:20 AM Introduction
10:20 – 11:20 AM DR. JOE DISPENZA (60 min) – Evidence is the Loudest Voice
11:20 – 11:35 AM BREAK (15 min)
11:35 – 11:40 AM Introduction
11:40 – 12:40 PM LYNNE MCTAGGART (60 min) – The Power of Eight®Click to view description >

The Power of Eight®

Join Lynne McTaggart, internationally bestselling author of The Field, The Intention Experiment and her latest book The Power Of Eight, and be prepared to turn everything you thought you knew about the power of intention on its head.

After 12 years of experimenting with the power of intention in small and large groups, Lynne has discovered that the most powerful healing effect of group intention – an effect overlooked by virtually every popular book on the subject – is on the intenders themselves.

The greatest untold truth of all is that group intention has a mirror healing effect, not only affecting the recipient but also amplifying as it reflects back on the senders.

Supersized intention

When individuals in a group focus their intention together on a single target, a powerful collective dynamic emerges that can heal longstanding conditions, mend fractured relationships – heal lives.

In her talk about her The Power of Eight, you’ll hear and see documented cases of crippling arthritis, cataracts, multiple sclerosis, scoliosis, depression, IBS, chronic fatigue, and much more – all being healed just through people sending their loving thoughts in a group.

The altered state of consciousness experienced by participants – now verified in scientific studies of brain-wave patterns – is analogous to a state of ecstatic union.

During her talk, you’ll also get to experience one of Lynne’s greatest breakthrough discoveries: how a small group of eight people intending together can create a “superorganism” of collective brain-wave resonance, catalyzing healings of in every area of their lives, from health to relationships, finances and career to life purpose.

The Power of Eight – sending thoughts of healing in a small group – is a fast track to the miraculous.

12:40 – 01:40 PM LUNCH BREAK (60 min)
01:40 – 01:45 PM Introduction
01:45 – 02:45 PM DR. BRUCE LIPTON (60 min) – Conscious Evolution: Healing Our Selves, Healing Our Planet – Click to view description >

Conscious Evolution: Healing Our Selves, Healing Our Planet

Crisis ignites evolution! Civilization is in a world of crisis, from economic collapse to environmental decay to climate change to hunger, poverty, war and even a Covid-19 virus. If today’s headlines make you wonder about the fate of our planet, here is some news that may surprise you: From an evolutionary standpoint, we are exactly where we need to be.

The turning point of change is emerging as people awaken to their inherent power as the new force turning fear of an unwanted situation into the hope of new possibilities. This presentation provides information, inspiration and an invitation to participate in the greatest adventure in human history—Conscious Evolution!

Cell biologist and bestselling author Bruce H. Lipton unveils revolutionary research on the nature of cellular mechanisms that represent the molecular master switches through which thoughts, attitudes, and beliefs create the conditions of our body and life experiences.

This knowledge, and the self-empowerment it provides, offers an opportunity to thrive through this turbulent period in our planet’s history. Bruce’s dynamic multimedia presentation provides a bold and hopeful vision of the next “holistic” stage of human civilization—and how each of us can fully participate as co-creators of the world to come. A miraculous healing awaits this planet once we accept our new responsibility to collectively tend the Garden rather than fight over the turf.

02:45 – 02:55 PM BREAK (10 min)
02:55 – 03:00 PM Introduction
03:00 – 04:00 PM KEYNOTES PANEL (60 min)
04:00 – 04:15 PM BREAK (15 min)
04:15 – 04:20 PM Introduction
04:20 – 05:20 PM LEE CARROLL (60 min) – The Handshake – Click to view description >

The Handshake

Lee Carroll discusses the essence of Belief, and some of the things that led up to his willingness to channel. The emphasis is on how Spirit “knows us” and uses our Innate to guide us if we give permission.

This discussion has never been given, and reveals many personal things that happened in the “days before Kryon.”

05:20 – 05:55 PM KRYON Channelling (35 min)
05:55 – 06:00 PM Goodbye

Event 3 of 7 Event Pack Special Discount

June 14, 2020 (Sunday)
LIVESTREAMING: DR. BRUCE LIPTONFULL DAY WORKSHOP
TIME: 8:45 AM - 4:00 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

LIVESTREAMING Price: $79.00 USD (Original Price: $219.00 USD)

REGISTER NOW!


What you will learn and experience with Dr. Bruce Lipton

DAY TIME SCHEDULE (PDT)*

*NOTE: Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:30 AM SESSION (90 min)
10:30 – 11:00 AM BREAK (30 min)
11:00 – 12:00 PM SESSION (60 min)
12:00 – 01:00 PM LUNCH BREAK (60 min)
01:00 – 02:30 PM SESSION (90 min)
02:30 – 03:00 PM BREAK (30 min)
03:00 – 04:00 PM Q&A SESSION (60 min)

The Turning Point: Thriving Through Evolutionary Chaos

Frontier science reveals civilization is poised on the threshold of a major evolutionary event, a new world is emerging right before our eyes. In the face of global crises in health, home and heart, advances in science are creating a genuine revolution in thought and understanding, one so radical that it will change the world.

Quantum physics, the most valid science on the planet, recognizes that consciousness creates our life experiences. The molecular mechanisms by which consciousness, which includes our thoughts, attitudes and beliefs, shape our biology and the character of our lives have recently been defined in a “new” biology.

Cell biologist and bestselling author of The Biology of Belief, Bruce H. Lipton will take you on a fast-paced journey from the microcosm of the cell to the macrocosm of the mind. Along the way, Bruce will describe our powerful creative abilities and how they have been disempowered through developmental “programming” acquired between the third trimester of pregnancy and age seven.

Knowledge is power. The knowledge of “self” offered in Bruce’s lecture’s and presentations is foundational for acquiring self-empowerment and becoming the master of your fate rather than the ‘victim’ of your programs. This illustrated and animated presentation will inspire your spirit, engage your mind and challenge your creativity, as you comprehend the enormous potential for applying this information in your life.

Dr. Bruce Lipton’s bio »

Event 4 of 7 Event Pack Special Discount

June 15, 2020 (Monday)
LIVESTREAMING: SCIENCE & SPIRITUALITY WORLDWIDE CONFERENCE (2)
TIME: 8:45 AM - 6:00 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

The only speakers at this event:
GREGG BRADENANITA MOORJANI – DR. TODD OVOKAITYSLYNNE MCTAGGART – DR. BRUCE LIPTON
Each day conference content and information is different!

Special keynotes, presentations, panels and Q&A’s!

LIVESTREAMING Price: $99.00 USD (Original Price: $229.00 USD)

REGISTER NOW!

DAY TIME SCHEDULE (PDT)*

*NOTE: Order of Keynotes is subject to change. Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:00 AM LYNNE MCTAGGART (60 min) – LYNNE MCTAGGARTThe Intention Experiment: healing the world with your thoughts – Click to view description >

The Intention Experiment: healing the world with your thoughts

Since 2007, Lynne has been the architect of the world’s largest global laboratory, enlisting scientists from prestigious universities and hundreds of thousands of her readers around the world to take part in some of the first controlled experiments into the power of mass intention.

In 33 experiments to date, 29 have shown measurable positive, mostly significant change – a consistent track record not matched by any prescription drug on the market.

But the most interesting part of the studies hasn’t been effect of the target, but the short and long-term effects on the participants.

Studies of Lynne’s techniques demonstrate that the group-intention experience appears to cause changes in individual consciousness, breaking down time and space, removing a sense of separation and individuality, and placing members of the group in what can only be described as a state of ecstatic union.

But as her Intention Experiments have discovered, intention in a group is also a way to heal the polarization afflicting our society.

You’ll discover how group intention has lowered violence in two of the most violent places in America, and how two Middle Eastern Peace Intention Experiment caused formerly bitter enemies to begin sending love to each other.

You’ll also have a unique opportunity to experience the extraordinary mirror effect of group intention by taking part in Lynne’s ‘Heal Polarization Intention Experiment’ to end the divisions on both sides of the Atlantic.

Harness the collective energies of The Power of Eight to unleash the power you hold inside to heal your own life – while healing the world around you!

10:00 – 10:15 AM BREAK (15 min)
10:15 – 10:20 AM Introduction
10:20 – 11:20 AM DR. BRUCE LIPTON (60 min) – Love, Fear and the Life We Create – Click to view description >

Love, Fear and the Life We Create

Once thought to be the domain of genes, control of health and behavior are now dynamically linked to the environment, and more importantly, our perception of the environment. Discoveries in quantum physics and epigenetics have recently illuminated the molecular pathway by which the nervous system directly shapes our behavior and the epigenetic fate of our cells.

These studies reveal that up to 90% of disease is due to the physiology of stress hormones that shut down the body’s growth and maintenance mechanisms, as well as inhibiting the immune system. Recent research on the protective nature of the microbiome and the role of telomerase activity, the body’s equivalent of the “Fountain of Youth,” offer an opportunity to profoundly enhance health and extend life span.

Bruce’s illustrated and animated presentation, designed for the lay audience, provides participants with the knowledge to take back creative control over their own lives and evolve from passive victims to responsible co-creators of the world to come. Knowledge is power, and this presentation will empower your spirit, engage your mind and challenge your creativity, as you comprehend the enormous potential for applying this information in your life.

11:20 – 11:35 AM BREAK (15 min)
11:35 – 11:40 AM Introduction
11:40 – 12:40 PM ANITA MOORJANI (60 min)
12:40 – 01:40 PM LUNCH BREAK (60 min)
01:40 – 01:45 PM Introduction
01:45 – 02:45 PM KEYNOTES PANEL (60 min)
02:45 – 03:00 PM BREAK (15 min)
03:00 – 03:05 PM Introduction
03:05 – 04:00 PM GREGG BRADEN (55 min) – Human By Design: The Power To Thrive In Life’s Extremes – Click to view description >

Human By Design: The Power To Thrive In Life’s Extremes

A growing body of scientific evidence suggests that we are the product of something more than random mutations and lucky biology. Anatomically modern humans (AMH) appeared on earth 200,000 years ago, with the advanced brain, highly evolved heart and nervous system, and extraordinary capacities such as intuition, compassion, sympathy, empathy, love, self-healing, and self-regulation already developed, rather than being the product of a long, slow process over time. The bottom line: We’re not what we’ve been told, and more than we’ve ever imagined!

04:00 – 04:15 PM BREAK (15 min)
04:15 – 04:20 PM Introduction
04:20 – 05:55 PM DR. TODD OVOKAITYS (95 min) – Calling for a transformed civilization: achieving a higher vibration through sound, light, and pure awareness technologies – Click to view description >

Calling for a transformed civilization: achieving a higher vibration through sound, light, and pure awareness technologies

Is corona a crown of thorns or a halo catalyzing accelerated transcendence? We as a civilization have had the immense pattern interrupt of the SARS-CoV-2 pandemic. For a change, our habitual patterns of moving through daily activities stopped and gave us a chance to reflect on our ways of being for ourselves and family and cultures. In that reflection we could all take a breath and ask “how can we make this better?”

That can mean everything from how we can organize our day to be more fun or productive to how we shift our social, political and economic structures and functions. We have never had the opportunity on such a mass scale to shift our personal and planetary path to a higher trajectory and an exalted outcome.

Technologies that have been suppressed or used quietly to avoid regulatory repression have an unparalleled opportunity to gain support and achieve more widespread expression. Inspiration for new technologies that further accelerate a higher path of planetary consciousness expansion and wellness have also been incubated by lockdown orders that halt the gears of habit and permit new ways of thinking.

In today’s presentation we will journey into the realms of interdimensional light technologies. We will define and describe a wave pattern that begins with laser light with waves in phase that is converted into vector sum zero waves. The visible becomes invisible, and in that change occurs timelessness, much greater depth of penetration of signal, and achieving pulse repetition frequencies that can literally sing to molecules at their intrinsic high rates of oscillation. This can drive molecular vibrations even higher and achieve biological and materials science phenomena that are otherwise not possible.

We have already demonstrated the ability to inactivate fully a pathological virus with pure interdimensional light vibration that also is quite safe. Nutrient energy can be enhanced with amplification of beneficial effects at a given dosage. Applied to agricultural models, yields are increased in multiples while nutrient density in the food increases markedly. The world can be fed with greater yields of high vibrational nutrient density rich organic food in a process that regenerates healthy mineral and probiotic restored soil. Cannabis yields are boosted and beneficial phytonutrient concentrations are increased.

Perhaps the most sweeping application for human health and longevity is the work done to activate and guide the location and function of newborn caliber stem cells. The potential for tissue regeneration and increasing our health filled longevity are vast.

In addition to light technology the pure science of emotion and how it affects mental and physical health has grown in depth and breadth. The landscape of mapping for a particular condition the precise conflict and the part of brain and body it affects have been elegantly mapped. Understanding the conflict offers a road map for resolution. Brain, body and being can quantumly leap to a higher level of function sometimes within minutes.

Rounding out the discussion will be the science of sound . Light and sound can generate similar positive effects if the octave ratios between light and sound are understood and used. Simple humming with the human voice has been shown to have powerful effects to reduce stress and enhance immune function.

Producing tones with your own voice is a powerful self modulator and stress reducer. We will conclude with sharing powerful tonal patterns that offer additional harmonic and overtone structure information. As you produce these tones with your own voice you may feel immediately uplifted in body mind and being.

05:55 – 06:00 PM Goodbye

Event 5 of 7 Event Pack Special Discount

June 16, 2020 (Tuesday)
LIVESTREAMING: GREGG BRADENFULL DAY WORKSHOP
TIME: 8:45 AM - 4:00 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

LIVESTREAMING Price: $79.00 USD (Original Price: $219.00 USD)

REGISTER NOW!


What you will learn and experience with Gregg Braden

DAY TIME SCHEDULE (PDT)*

*NOTE: Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:30 AM SESSION (90 min)
10:30 – 11:00 AM BREAK (30 min)
11:00 – 12:00 PM SESSION (60 min)
12:00 – 01:00 PM LUNCH BREAK (60 min)
01:00 – 02:30 PM SESSION (90 min)
02:30 – 03:00 PM BREAK (30 min)
03:00 – 04:00 PM Q&A SESSION (60 min)

The Science of Self-Empowerment
Awakening the Power of the New Human Story

Gregg Braden is a five-time New York Times best-selling author, researcher, educator, lecturer and internationally renowned as a pioneer bridging modern science, ancient wisdom, and human potential.

  • What if the advanced states of consciousness achieved by monks, shamans, yogis and mystics, and considered rare in the past, including super intuition, super healing, super resilience, longevity and more, are actually meant to be a normal part of your daily life?
  • How differently would you live, knowing that the key to such advanced states of consciousness lives with you as the biological “switch” to your highest potential, and ultimately, your greatest destiny?

We no longer need to ask these questions as “What if?” Recent discoveries ranging from human evolution and genetics to the new science of neuro-cardiology (the bridge between the brain and the heart) have overturned 150 years of scientific beliefs when it comes to the way we think of ourselves: our origin, our capabilities and, perhaps most importantly, our potential. From longevity and how we age, to our ability to sense the future before it happens, and to fine-tune our extended neural network, only recently has science confirmed the message left to us in our most ancient and cherished spiritual traditions—that we’re not what we’ve been told, and much more than we’ve ever imagined!

In this highly visual and experiential program Gregg will share the discoveries and techniques that zero in on the facts of why you’re “wired” to be extraordinary! This multi-sensory program is your opportunity to:

Experience: the potential of our unique ability to self-regulate key biological systems that make our lives easier and more fulfilling, including time-tested and easy-to-use techniques to:

  • access deep states of intuition
  • access deep states of super learning
  • access deep states of physical, as well as, emotional healing
  • reduce / prevent the erosion of our DNA time-clock that leads to disease and aging
  • discover the mystery and meaning of hidden, yet powerful, states of super consciousness
  • apply these techniques in intimate and business relationships
  • use these techniques to make life-changing decisions of relationships, career and health
  • and much more!

There are so many discoveries that no longer fit the conventional thinking when it comes to us, our relationship to our body, and to the world, that they can no longer be ignored. Now we must embrace the discoveries to write our new human story. The key: The better we know ourselves, the better equipped we are for whatever life brings our way.

Gregg Braden’s bio »

Event 6 of 7 Event Pack Special Discount

June 17, 2020 (Wednesday)
LIVESTREAMING: LYNNE MCTAGGARTFULL DAY WORKSHOP
TIME: 8:45 AM - 4:00 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

LIVESTREAMING Price: $79.00 USD (Original Price: $199.00 USD)

REGISTER NOW!


What you will learn and experience with Lynne McTaggart

DAY TIME SCHEDULE (PDT)*

*NOTE: Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:30 AM SESSION (90 min)
10:30 – 11:00 AM BREAK (30 min)
11:00 – 12:00 PM SESSION (60 min)
12:00 – 01:00 PM LUNCH BREAK (60 min)
01:00 – 02:30 PM SESSION (90 min)
02:30 – 03:00 PM BREAK (30 min)
03:00 – 04:00 PM Q&A SESSION (60 min)

The Power of Eight workshop®
Supersize your intentions to transform your life

Find out how you can harness your thoughts to heal your life by joining internationally bestselling author Lynne McTaggart, the world’s leading expert on intention, for a one-day workshop – a day that could change your life forever, as it has for thousands of others.

Author of the international bestselling sensations The Field, The Bond, The Intention Experiment and her latest sensational book The Power of Eight, Lynne has worked with hundreds of thousands of participants using the dynamics of the power of intention to heal them and heal the world.

She’s been named one of the world’s top 100 spiritual leaders for her ground-breaking work with consciousness and the power of intention.

Through a unique blend of frontier science and ancient wisdom, Lynne has perfected methods by which her participants use their thoughts to create their lives on every front: with relationships, at home and the workplace, giving back meaning and joy to their lives.

The results of her work are astonishing, paradigm-busting and life-transforming.

Thousands of her participants report ecstatic, transcendent experiences, personal healings and dramatic long-term life changes, major improvements in their relationships with everyone, including strangers, and a galvanizing of their life’s purpose.

And now she’d like to give you an opportunity to be part of that cutting-edge discovery by joining a one-day workshop, where you will learn in-depth tools of transformation, alone and in groups.

What you’ll learn over this extraordinary day:

By mastering the world’s only toolkit for using and receiving intention based on a unique blend of science and ancient wisdom, you will learn to:

  • Fine-tune your focus on your goals and send very specific instructions about your biggest dreams
  • Use intention as a lightning rod – to attract positive people and situations to you
  • Ignite intention as a powerful relationship-builder, even with people you don’t get along with, in every area in your life
  • Avoid self-sabotage by reprogramming the negative messages you broadcast to the world – a sense of scarcity, lack and competition – to positive instruction
  • Discover how to heal the negative patterns you have created in your life
  • ‘Revisit’ situations from your past that you regret through special ‘time-travel’ intention techniques.
  • Heal through your own ‘Power of Eight’ group You will experience the extraordinary dynamic of group intention and its exponential power, quickly transforming a group of strangers into a potent healing circle. This state proves so powerful and life-transforming that it enables individual miracles – healings, healed relationships, major life transformations – to take place.

What past attendees of Lynne’s workshops are saying:

“What I didn’t expect was how much healing could happen: healing lifelong depression and liver issues; a major improvement in lifelong focus and concentration issues, such that I’m finally able to make progress on a book I’ve wanted to write; a deepened spiritual life; wonderful improvements professionally; and healing relationships in essential ways. I can’t thank you enough for sharing your beautiful wisdom. It has been life-changing.”Mitchell Dean

“I adored Lynne’s teaching. It has changed my life, in that I regularly set intentions through my day, and am amazed at how things flow so much more easily. The results for myself, and other people on the course, have been incredibly impressive. I have never thought of myself as psychic, but I was amazed that simply by ‘tuning in’, I was able to read someone else’s thoughts. It shows how powerful we all are.”Pam Gregory

Lynne McTaggart’s bio »

Event 7 of 7 Event Pack Special Discount

June 18, 2020 (Thursday)
LIVESTREAMING: ANITA MOORJANIFULL DAY WORKSHOP
TIME: 8:45 AM - 4:00 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

LIVESTREAMING Price: $79.00 USD (Original Price: $199.00 USD)

REGISTER NOW!

What you will learn and experience with Anita Moorjani

DAY TIME SCHEDULE (PDT)*

*NOTE: Times can be subject to change as sessions progress during the day

08:00 – 08:45 AM JOIN THE LIVESTREAMING
08:45 – 09:00 AM INTRODUCTION
09:00 – 10:30 AM SESSION (90 min)
10:30 – 11:00 AM BREAK (30 min)
11:00 – 12:00 PM SESSION (60 min)
12:00 – 01:00 PM LUNCH BREAK (60 min)
01:00 – 02:30 PM SESSION (90 min)
02:30 – 03:00 PM BREAK (30 min)
03:00 – 04:00 PM Q&A SESSION (60 min)

The Power of Transformation

If you haven’t heard Anita speak before, you’re in for a treat! She is a natural born speaker and was thrust into the global speaking circuit by Dr. Wayne Dyer, who discovered her story.

Over the years, Anita’s work has continued to evolve and grow, and at this event, she plans to unveil some of her newest work. She has a knack for expressing mystical knowledge in a simple, down-to-earth and practical manner, making it comprehensible to everyone.

In this workshop, she will delve deeper into the mysteries of life, and will lead participants on a journey to help uncover the roots of their own issues, whether health related or otherwise. Her work has helped countless people across the globe to attain healing and wellness. She will also illuminate some of the mysteries behind transformational experiences and healing, making these concepts easier to understand and more accessible for you, so that you can continue to stay in that space long after you have left the seminar.

During her workshop, you will have the opportunity to benefit from the following:

  • You will expand your beliefs on what your body is capable of achieving, and many of you will see and feel healing taking place;
  • You will learn what it means to live as a six-sensory being;
  • You will learn what it means to truly love yourself, and become the highest ideal of your authentic self;
  • You will learn why transformation is so elusive for so many, or why the change can be short lived for those who attain it;
  • You will learn how our language has limited our reality, simply because of the lack of words that exist to describe certain phenomena;
  • You will learn that sensitivity and empathy are strengths (not weaknesses), and will learn how to use these traits in a way that serves you, instead of limiting you;
  • You will learn how to communicate with your body and identify what your ailments or illnesses are trying to tell you;
  • You will learn the mysteries of healing, how to heal yourself, and what holds you back from true healing;
  • You will learn what drains you, and how to recharge your energy.

And so much more!

Anita Moorjani’s bio »

TOTAL $613.00 USD
7-DAYS PACK PRICE SPECIAL (JUNE 12-18, 2020): $299.00 USD

REGISTER NOW!


June 19, 2020 (Friday)
LIVESTREAMING: KRYON TEAM CONFERENCE
TIME: 10:00 AM - 5:30 PM PDT Worldwide Time Zone Converter

*REPLAY will be available for 3 weeks, starting on June 27th and ending July 18th.

See below the information for each of the presenters’ sessions:
Lee Carroll/Kryon
Dr. John Ryan
Robert Coxon & Lilly Wong
Prageet Harris & The Stargate
Marilyn Harper/Adironnda & Joeaux Robey

LIVESTREAMING Price: $79.00 USD

REGISTER NOW!

DAY TIME SCHEDULE (PDT)*

*NOTE: Times can be subject to change as sessions progress during the day

09:00 – 10:00 AM JOIN THE LIVESTREAMING
10:00 – 10:15 AM ELAN COHEN Introduction & Meditation (15 min)
10:15 – 10:30 AM LEE CARROLL (15 min)
10:30 – 11:20 AM DR. JOHN RYAN (50 min)
11:20 – 11:25 AM ELAN COHEN Meditation
11:25 – 12:00 PM LEE CARROLLKRYON CHANNELING (35 min)
12:00 – 01:00 PM LUNCH BREAK (60 min)
01:00 – 01:05 PM Introduction
01:05 – 01:55 PM PRAGEET HARRIS (50 min)
01:55 – 02:00 PM Introduction
02:00 – 02:45 PM MARILYN HARPER & JOEAUX ROBEY (45 min)
02:45 – 03:10 PM BREAK (25 min)
03:10 – 03:15 PM Introduction
03:15 – 04:15 PM ROBERT COXON & LILLY WONG (60 min)
04:15 – 04:45 PM LEE CARROLL (30 min)
04:45 – 04:50 PM STRETCH BREAK (5 min)
04:50 – 05:30 PM TRI-CHANNELLING: ELAN COHEN (Meditation)PRAGEET HARRIS (ALKAZAR)MARILYN HARPER (ADDIRONDA)LEE CARROLL (KRYON)

Lee Carroll/Kryon

Lee Carroll

Lee Carroll’s bio »

Session with Dr. John Ryan

The Future of Energy Medicine: Energy, Human Consciousness and Quantum DNA

“Dr. John Ryan is one of only a handful of medical professionals currently aware of the true realities of quantum-based healing. Finally ! It’s time to demystify all the puzzles around energy-based healing, and this information is right on time!”
Lee Carroll, PhD – Author and Original Channel for KRYON

Join us for an exceptional evening presenting Dr. John Ryan! Dr. John is not only a medical doctor, he is also a long time energy healing practitioner, an author, the founder of Unity Field Healing, and a phenomenal speaker! He is truly at the forefront of knowledge on modern esoteric principles of healing.

From Dr. John Ryan:

In this seminar session, in a very down to earth way, we will first examine the foundational principles of Energy Medicine – including the energetic basis of all experiential reality and the human energy system. We will then demystify the role of “consciousness” in the healing paradigm – and establish a coherent understanding of the spiritual foundation of the human experience. This will help us grasp how an evolution of consciousness lies at the heart of all human healing and transformation.

Building on these principles, we will turn our attention to the massive transformation of energy and consciousness that is taking place right now on our planet – often termed The Ascension. Together, we will catalyze a much deeper understanding of this event as a “driving force of human evolution”. You will come to appreciate that it lies behind everything we see changing on the planet today – including you! We will explore how your DNA is adjusting at the “quantum level” of reality – and allowing you access to healing that is as mystical as is it transformative! You see, it is time we understand and embody the potential held open for us, and dismantle old concepts regarding human health and personal transformation, as we give birth to a New Human Civilization.

Upon integrating this information, we will explore the origins of Unity Field Healing (UFH). UFH is a “new energy” healing modality that works through the quantum field of information that is your Quantum DNA. It is a powerful tool of support that was received by Dr. John in a series of meditations, and is available in different ways to support you in your journey of healing and personal transformation!

We will close the evening with a wonderful UFH group meditation! This will not only be the perfect ending to the first day of this spectacular conference; it will also provide a surge of transformational energy to support you in the magnificent week that lies ahead! Let us work together to unleash the incredible power of your spirit in your life.

“If you can imagine wisdom, kindness, inspiration and healing embodied – you will imagine Dr. John.
He is a masterful speaker and healer and will take you on unforgettable experiential journey – not only into the heart of healing – but into the heart of your soul.”

Dr. John Ryan’s bio »

Session with Prageet Harris & The Stargate


A Tangible Taste of Consciousness!

This is not just more information for your mind, this is The Stargate Experience.

Within moments, you will be able to taste higher dimensional energies, feel higher dimensional beings coming to you, and start the process of re-activating your dormant, multi-dimensional DNA.

The Stargate Experience will introduce you to a totally new way of evolving your consciousness. No need for hard work, just relaxing and allowing your superconsciousness to elevate your human experience.

You will leave this experience more relaxed, uplifted, and amazed. You have just felt the presence of benevolent beings – Angels, Ascended Masters, and some of the benevolent civilizations from around our Universe. Your DNA is now vibrating at a higher level, and you can feel it.

Discover What The Stargate Experience Is All About…
This is an opportunity to feel the presence of your guides…
To be immersed in a high-vibrational energy field…
A field that is so tangible, so transformative,
that you cannot avoid being touched by it.

The Stargate is an inter-dimensional doorway – a geometric structure that emits a powerful conscious energy, an energy that can move participants into a deep meditative space within moments.

This sacred geometric structure creates a high vibrational energy field which allows participants to actually feel the guides and the beings from the higher dimensions that are invited to join us. As we are touched by the energy of these visitors, our vibration starts to resonate with theirs and incredible awakenings are possible.

The beauty of the Stargate work is: there is nothing to do, it is simply relaxing into the gentle energy fields. And so we are going to invite you to have a taste, to participate in one of our meditations in this short introduction that we will be sharing with you. And so we invite you to join us. Experience vibrational healing. It is the new way, it is effortless.

The Stargate work consists of Channeled Meditations and Questions & Answers by the Stargate’s guide Alcazar.

Experience the powerful, transformative energies of the Stargate – energies that allow you to go deep into meditation while simultaneously raising your vibration to a more joyful, balanced state of being.

Prageet Harris’ bio »

Session with Marilyn Harper/Adironnda & Joeaux Robey

Marilyn Harper and Joeaux Robey will take you on a spiritual journey through your own Akash helping you understand how the Akashic Records assists in your present life by venturing back to your origin here on earth. Through Marilyn’s expert guidance and Joeaux’s focus you will enhance your present life by connecting with your purpose and understand exactly how you got here to this wonderful planet earth. We will explore your origins in Lemuria, Atlantis and beyond learning how those experiences are influencing your life right now. Every class facilitated by Marilyn and Joeaux promises to be fun-filled, profound and life-illuminating. This session will be sure to spark your life, your self-awareness, and activate your present Divine Purpose. As an extra bonus all laughter, fun and excitement is included at no additional charge. PLUS a big bonus will be channeling with Adironnda & the Council of Light with Marilyn Harper coupled.

Marilyn Harper’s bio »
Joeaux Robey’s bio »

Session with Robert Coxon & Lilly Wong

The Light Language Essence behind the Lemurian Teaching Wheel

Lee Carroll is writing his book number “Fifteen”. It is going to be all about the Lemurian Teaching Wheel. Information that the Lemurian were given by the Pleiadians.

I, Lilly, had the honor of channeling the Light Language Codes, that are on the Wheel. I remembered each code together with sound and motion.

I, Robert, have been inspired to channel Cosmic Harmonies for each code.

We invite You to be one of the Pioneer Souls, and experience for the first time the cosmic essence behind these Pleiadians Codes of the Lemurian Teaching Wheel:

  • Experience channelings by Pleiadians, Lemurians and other Cosmic Beings.
  • Remember the Light Language Essence of the Lemurian Teaching Wheel.
  • Enjoy singing, toning and/or vocalizing Cosmic Harmonies.

Would you like to experience more of your Cosmic Self (iSelf) in the NOW- beyond time and space ?

Join us for this Multidimensional experience!

Robert & Lilly

“You are the lineage of the Masters. The two of you together have exponentially increased your effect on others. The music that you put forward Robert has a new impact on people. When Lilly puts her Light Language to the music, everything explodes, and the field itself starts to vibrate different. This is not something the planet has seen (before).” Kryon channeled by Lee Carroll, June, 2016

Robert Coxon: For 33 years, Robert Coxon, world renowned composer and artist, has performed concerts around the world to catalyze healing and transformation. His music has been scientifically proven to heal certain ailments, and numerous concert participants have reported miraculous healings.

Robert Coxon’s bio »

Lilly Wong, creator of the Lilithgram©, Horusgram©, Dragonsgram© ( Cosmic Holographic Blueprints) & the Timalu Academy (The New Human Cosmic Consciousness Academy). She supports visionaries around the world getting in touch with the center of the Universe, facilitating the constant upgrade of their iSelf and the emergence of the New Human within.

[iSelf] n 1. You, in an intimate, conscious and cosmic relationship with Your Soul.

Lilly Wong’s bio »



(image: Shutterstock, Inc.)